Search Results

There are 41011 results for: content related to: On the Roots of Expected Independence Polynomials

  1. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  2. On Cubic Bridgeless Graphs Whose Edge-Set Cannot be Covered by Four Perfect Matchings

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 144–157, L. Esperet and G. Mazzuoccolo

    Version of Record online : 12 DEC 2013, DOI: 10.1002/jgt.21778

  3. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Andrzej Czygrinow

    Version of Record online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  4. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  5. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  6. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  7. Excluded Minors and the Ribbon Graphs of Knots

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 329–341, Iain Moffatt

    Version of Record online : 17 APR 2015, DOI: 10.1002/jgt.21878

  8. Coloring Graphs with Dense Neighborhoods

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 323–340, Landon Rabern

    Version of Record online : 9 OCT 2013, DOI: 10.1002/jgt.21768

  9. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  10. Anti-Ramsey Problems for t Edge-Disjoint Rainbow Spanning Subgraphs: Cycles, Matchings, or Trees

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 75–89, Sogol Jahanbekam and Douglas B. West

    Version of Record online : 26 JUN 2015, DOI: 10.1002/jgt.21888

  11. Expression for the Number of Spanning Trees of Line Graphs of Arbitrary Connected Graphs

    Journal of Graph Theory

    Fengming Dong and Weigen Yan

    Version of Record online : 16 MAY 2016, DOI: 10.1002/jgt.22048

  12. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  13. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Version of Record online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  14. Strongly Even-Cycle Decomposable Graphs

    Journal of Graph Theory

    Tony Huynh, Andrew D. King, Sang-il Oum and Maryam Verdian-Rizi

    Version of Record online : 18 JAN 2016, DOI: 10.1002/jgt.22018

  15. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  16. A Density Turán Theorem

    Journal of Graph Theory

    Lothar Narins and Tuan Tran

    Version of Record online : 20 SEP 2016, DOI: 10.1002/jgt.22075

  17. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  18. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  19. Amalgams and χ-Boundedness

    Journal of Graph Theory

    Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  20. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764